Faculty Profile for Dr. Julio G Dix

profile photo for Dr. Julio G Dix
Dr. Julio G Dix
Professor — Mathematics
Professor — Mathematics
MCS 583
phone: (512) 245-3441

Selected Scholarly/Creative Work

  • Dix, J. G. (2021). Improved oscillation criteria for first-order delay differential equations  with variable delay. Electronic Journal of Differential Equations, 2021, 1–12. Retrieved from http://ejde.math.txstate.edu
  • Santra, S. S., & Dix, J. G. (2020). Necessary and sufficient conditions for the oscillation of solutions to a second-order neutral differential equation with impulses. Nonlinear Studies, 27, 375–387.
  • Wu, H., & Dix, J. G. (2019). Oscillation of nabla difference equations with several delay arguents. International Journal of Difference Equations, 14(2), 179–194. Retrieved from http://campus.mst.edu/ijde
  • Wu, H., & Dix, J. G. (2019). Oscillation criterion for first-order linear differential equations with several delay arguments. Arab Journal of Mathematical Science, 25(1), 43–56. https://doi.org/10.1016/j.ajmsc.2018.02.003
  • Chatzarakis, G. E., & Dix, J. G. (2018). Oscillation of nonlinear difference equations with deviating arguments. Mathematica Bohemica, 143(1), 67–87. https://doi.org/10.21136/MB.2017.0055-16

Selected Awards

  • Award / Honor Recipient: Research Excellence Award, Math Dept. 2011
  • Award / Honor Recipient: Research Excellence Award, Math Dept. 2009
  • Award / Honor Recipient: Special Recognition Award, Math Dept. 2000
  • Award / Honor Recipient: Research Excellence Award, Math Dept. 1999

Selected Service Activities

Other
Campus Information Resource Advisory Council
2013-Present
Faculty Senate
Library Subcommittee
2011-Present
Editor
Electron. Journal of Diff. Equations
1993-Present
Chair
committe on committees
September 2020-August 2023
Member
Search for AVP and Univ. Librarian
February 2021-September 2021